PDA

View Full Version : Nausea?



bunny28
11-02-2012, 07:27 AM
Hi guys;

Just read the posts on fatigue and tiredness. I currently am battling more fatigue than I have been too and found that very interesting.

Since July I have been on plaquenil (for longer than that) and prednisone (new addition). I have felt better than I have in years but for the last month or so....I feel bleh a lot.

One of the big things for me is nausea. Does anyone else have it? I don't throw up but I sure feel like I might all day. It also gets worse as the day goes on and I fatigue (lead coat). I usually associated it in the past with my migraine or lupus headaches but currently, it can be with a headache or not? Do you get this? Do you think it could be lupus? (FOr me, I think the answer is yes but I am curious as to whether this is a "lupus" symptom...can't remember)

Any tips or tricks?

Thanks,
bunny

Mica
11-02-2012, 08:17 AM
Pop sickles help a lot, and maybe it might be your meds. If it's really bad I take phenergan, I always have an prescription of it even if i'm not nauseous. It's nice to have when I do because it comes on so suddenly and my primary doctor understands my Rheumy is kind of a butt about it.

debbie-b
11-02-2012, 01:41 PM
I am not on Plaquenil and I get nauseated, three, four times a week, for no reason.

Debbie

jmail
11-02-2012, 02:59 PM
If I take plaq or pred without eating something a bit before, I get nauseated. If I take them both at the same time, I get nauseated. If I lay on my back wearing my glasses, I get nauseated. If I sit still, I get nauseated... I'm a "sick" person, but seriously, I do get nauseated often, sometimes it's the meds, sometimes it's a headache, sometimes it's "just because", but it happens several times a week at a minimum, and sometimes it's several times a day. I only take my morning thyroid meds without food. All others are done with food of some sort. We're out of pizza though...

bunny28
11-02-2012, 04:08 PM
If I take plaq or pred without eating something a bit before, I get nauseated. If I take them both at the same time, I get nauseated. If I lay on my back wearing my glasses, I get nauseated. If I sit still, I get nauseated... I'm a "sick" person, but seriously, I do get nauseated often, sometimes it's the meds, sometimes it's a headache, sometimes it's "just because", but it happens several times a week at a minimum, and sometimes it's several times a day. I only take my morning thyroid meds without food. All others are done with food of some sort. We're out of pizza though...
I love it here, lol. You made me laugh but we sound like kindred spirits. Nausea is absolutely a part of pretty much every day...bleh. Perhaps I should try splitting up plaque and predictions though today I was nauseous before I took my morning pills.

Nicole
12-03-2012, 07:53 AM
I feel nauseas every day. Things that help me are: ginger tea, peppermint tea, ginger candy, peppermint candy, and not overeating. It is an awful feeling that reminds me a lot of the morning sickness I had while pregnant. I hope yours gets better!

StarPhire
12-15-2012, 07:56 PM
Bunny28, Thank you for starting this thread!

I have always had the same problem with constant nausea even off meds. I couldn't ever find a straight answer anywhere else. And now I can see, from all the responses, that it seems to definitely just come with the territory. As Nicole said, Ginger and Peppermint do help me a lot too.

..and, yes Nicole! much like morning sickness. If I didn't know any better I'd think that I was pregnant. Grrr!